Rocky Mountain Journal of Mathematics

A closure property of regressive isols

Matthew J. Hassett

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 1-24.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131655

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-1

Mathematical Reviews number (MathSciNet)
MR292678

Zentralblatt MATH identifier
0238.02036

Subjects
Primary: 02F40
Secondary: 02F20

Citation

Hassett, Matthew J. A closure property of regressive isols. Rocky Mountain J. Math. 2 (1972), no. 1, 1--24. doi:10.1216/RMJ-1972-2-1-1. https://projecteuclid.org/euclid.rmjm/1250131655


Export citation